X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (105) 105
mathematics, applied (100) 100
uniformly gateaux differentiable norm (68) 68
uniformly gâteaux differentiable norm (65) 65
banach space (40) 40
analysis (36) 36
banach-spaces (36) 36
strong convergence (35) 35
theorems (33) 33
fixed-points (32) 32
accretive-operators (31) 31
convergence (31) 31
algorithms (29) 29
approximation (28) 28
applied mathematics (25) 25
strong-convergence theorems (25) 25
applications of mathematics (24) 24
fixed point (24) 24
mathematics, general (24) 24
nonexpansive-mappings (24) 24
resolvents (23) 23
nonexpansive mapping (21) 21
banach spaces (20) 20
operators (19) 19
fixed points (17) 17
mapping (17) 17
viscosity approximation methods (17) 17
mappings (16) 16
mathematical analysis (16) 16
variational inequality (14) 14
equations (13) 13
uniformly convex (13) 13
47h09 (12) 12
inequalities (12) 12
iterative methods (12) 12
optimization (12) 12
topology (12) 12
differential geometry (11) 11
mathematical and computational biology (11) 11
sequences (11) 11
studies (11) 11
accretive operator (10) 10
operations research & management science (10) 10
semigroups (10) 10
uniformly convex banach space (10) 10
47j25 (9) 9
common fixed point (9) 9
family (9) 9
geometry and topology (9) 9
hilbert-spaces (9) 9
iterative algorithms (9) 9
mathematical theorems (9) 9
norms (9) 9
strong-convergence (9) 9
47h10 (8) 8
common fixed-points (8) 8
convergence theorems (8) 8
fixed point theory (8) 8
nonlinearity (8) 8
perceptron convergence procedure (8) 8
pseudo-contractive mappings (8) 8
uniform normal structure (8) 8
usage (8) 8
accretive operators (7) 7
contraction operators (7) 7
hilbert-space (7) 7
maps (7) 7
methods (7) 7
nonexpansive mappings (7) 7
pseudocontractive mapping (7) 7
reflexive banach spaces (7) 7
variational inequalities (7) 7
viscosity (7) 7
46b03 (6) 6
46b20 (6) 6
asymptotically nonexpansive mapping (6) 6
common fixed points (6) 6
duality mapping (6) 6
functional analysis (6) 6
mathematical models (6) 6
monotone-operators (6) 6
nonexpansive semigroup (6) 6
reflexive banach space (6) 6
theory of computation (6) 6
uniformly smooth banach space (6) 6
uniformly smooth banach spaces (6) 6
viscosity approximation (6) 6
weak (6) 6
zeros (6) 6
47h06 (5) 5
approximation methods (5) 5
asymptotically nonexpansive-mappings (5) 5
banach limit (5) 5
errors (5) 5
finite family (5) 5
fixed-point problems (5) 5
iterative method (5) 5
mann iteration (5) 5
mathematical duality (5) 5
monotone (5) 5
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2012, Volume 385, Issue 1, pp. 458 - 465
We further develop a classical geometric construction of V. Klee and show, typically, that if X is a nonreflexive Banach space with separable dual, then X... 
Fréchet differentiable norm | Locally uniformly rotund norm | Renormings | Rotund norm | Gâteaux differentiable norm | SPACE | MATHEMATICS | Gateaux differentiable norm | MATHEMATICS, APPLIED | Frechet differentiable norm | NORMS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2006, Volume 318, Issue 1, pp. 288 - 295
Let K be a nonempty closed convex subset of a real Banach space E which has a uniformly Gâteaux differentiable norm and T:K→K be a nonexpansive mapping with... 
Uniformly smooth real Banach spaces | Uniformly Gâteaux differentiable norm | MATHEMATICS | MATHEMATICS, APPLIED | uniformly Gateaux differentiable norm | uniformly smooth real Banach spaces | STRONG-CONVERGENCE
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2011, Volume 74, Issue 13, pp. 4293 - 4299
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2012, Volume 75, Issue 1, pp. 153 - 162
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 01/2013, Volume 219, Issue 10, pp. 5657 - 5667
Let E be a q-uniformly smooth real Banach space. For each i=1,2,…m, let Fi,Ki:E→E be bounded and accretive mappings. Assume that the generalized Hammerstein... 
Accretive operators | Duality maps | Uniformly Gâteaux differentiable norm | Equations of Hammerstein type | Modulus of smoothness | NONLINEAR INTEGRAL-EQUATIONS | Uniformly Gateaux differentiable norm | MATHEMATICS, APPLIED | INEQUALITIES | MONOTONE OPERATORS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2012, Volume 75, Issue 4, pp. 1859 - 1868
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2007, Volume 66, Issue 5, pp. 1161 - 1169
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2008, Volume 69, Issue 12, pp. 4732 - 4753
The purpose of this paper is to investigate the asymptotic behavior of algorithms for finding solutions for a certain class of variational inequalities V I D (... 
Uniformly Gâteaux differentiable norm | Pseudocontractive mapping | Variational inequality | Weakly contraction | MATHEMATICS | Uniformly Gateaux differentiable norm | MATHEMATICS, APPLIED | RESOLVENTS | ACCRETIVE-OPERATORS | STRONG-CONVERGENCE THEOREMS | MONOTONE-OPERATORS | FIXED-POINTS | ZEROS | Analysis | Algorithms
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2008, Volume 69, Issue 10, pp. 3299 - 3309
Let X be a real strictly convex and reflexive Banach space with a uniformly Gâteaux differentiable norm and C be a nonempty closed convex subset of X . Let { T... 
Strong convergence | Uniformly Gâteaux differentiable norm | Relaxed viscosity approximation method | Common fixed point | Nonexpansive mapping | MATHEMATICS | Uniformly Gateaux differentiable norm | MATHEMATICS, APPLIED | SEQUENCES | INFINITE NONEXPANSIVE-MAPPINGS | BANACH-SPACES | FINITE FAMILY | STRONG-CONVERGENCE | Analysis | Methods | Equality
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 05/2014, Volume 233, pp. 369 - 376
In this paper, for Lipschitz accretive operator A, an iteration scheme is defined as follows:xn+1=(1-αn)xn+αn(u-βnAxn).Its strong convergence is established... 
Accretive operator | Strong convergence | Uniformly Gâteaux differentiable norm | MATHEMATICS, APPLIED | EQUATIONS | PROXIMAL POINT ALGORITHM | STRONG-CONVERGENCE THEOREMS | Uniformly Gateaux differentiable norm | RESOLVENTS | MONOTONE | BANACH-SPACES | MAPPINGS | HILBERT-SPACE | FIXED POINTS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2007, Volume 67, Issue 2, pp. 486 - 497
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2007, Volume 325, Issue 2, pp. 776 - 787
Journal Article
Journal of the Korean Mathematical Society, ISSN 0304-9914, 2017, Volume 54, Issue 3, pp. 1031 - 1047
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 2009, Volume 71, Issue 10, pp. 4500 - 4506
The main aim of this paper is to study the strong convergence of Halpern iteration for firmly type nonexpansive mappings defined on a Banach space with a... 
Firmly type nonexpansive mappings | Halpern iteration | Uniformly Gâteaux differentiable norm | MATHEMATICS | Uniformly Gateaux differentiable norm | MATHEMATICS, APPLIED | APPROXIMATION | BANACH-SPACES | STRONG-CONVERGENCE THEOREMS | ALGORITHMS | OPERATORS | FIXED-POINTS
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 4/2015, Volume 19, Issue 2, pp. 481 - 503
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2008, Volume 203, Issue 1, pp. 171 - 177
Let E be a uniformly convex Banach space with a uniformly Gâteaux differentiable norm, K a nonempty closed convex subset of E, T : K → K an asymptotically... 
Uniformly Gâteaux differentiable norm | Asymptotically nonexpansive mapping | Variational inequality | Viscosity approximation | MATHEMATICS, APPLIED | variational inequality | asymptotically nonexpansive mapping | uniformly gateaux differentiable norm | viscosity approximation | THEOREMS
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2009, Volume 212, Issue 1, pp. 51 - 59
By using viscosity approximation methods for asymptotically nonexpansive mappings in Banach spaces, some sufficient and necessary conditions for a new type of... 
Asymptotically nonexpansive mappings | Uniformly Gâteaux differentiable norm | Normalized duality mapping | Viscosity approximation | Uniform normal structure | Fixed point | Uniformly Gateaux differentiable norm | MATHEMATICS, APPLIED | FIXED-POINTS | STRONG-CONVERGENCE
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 2009, Volume 209, Issue 2, pp. 162 - 176
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.